# SDR 2023FA0000209

- Difficulty date: April 7, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- Aircraft: N910KT
- Engine: Lyc O360A1H6
- Engine time: 1,190 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3529
- Condition: Loose
- Part time: 1,190 hours
- Component: Magneto, Champion
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE COUPLING SPRING MISSING, REPLACED COUPLING WITH NEW.
